# SDR CA011221006

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE EXTENDING THE GEAR DURING APPROACH GEAR DISAGREE AND HYD 3 LOW PRESSURE CAUTION MESSAGES.  CHECKED HYDRAULIC SYNOPTIC PAGE. VERIFIED NR 3 HYD PRESSURE QUANTITY 0 PERCENT.  REMOVED AND REPLACED HYD. PUMP 3A WITH SERVICEABLE UNIT.  PERFORMED LEAK CHECK ABD OPS CHECK.  NO LEAKS NOTED AT THIS TIME.  OPS CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
